Articles Related to Vasculitis
Chronic urticaria is a common condition but its etiology can sometimes be serious. A variety of causes has been reported to induce urticaria, like food, infections, drugs or environmental factors. Although an association between chronic urticarial and malignancy has been occasionally reported, such association remains controversial because it’s difficult to demonstrate it’s not just coincidental. However, various cancers have been described in connection with this skin pathology such as thyroid, pulmonary or renal carcinoma. In all of these cases, treatment of the tumor led to prompt resolution of the urticarial lesions, thus suggesting a pathogenetic relationship between the two. We report the case of a man treated for several months without success for chronic urticaria whose treatment of the recurrence of his prostate cancer has removed the skin lesions.
Rebleeding In Central Nervous System after Use of Rivaroxaban for Treatment of Deep Venous Thrombosis in a Patient with Cerebral Vasculitis
Introduction: Rivaroxaban is a direct, specific inhibitor of Factor Xa, which targets Factor Xa and Factor Xa free and coagulated in the prothrombinase complex. Objective: To report a case of CNS rebleeding after using Rivaroxaban for treatment of DVT
Parry-Romberg syndrome is a rare disorder characterized by slowly progressive deterioration of the skin and soft tissues of half of the face. The syndrome presents with characteristic skeletal, dental, and soft tissue changes in the affected half of the face, with or without neurological signs and symptoms.
A patient is present who has chronic lymphocytic leukemia (CLL) and developed a vasculitis involving the skin and large vessels along with immune complex mediated glomerulosclerosis. Both vasculitis and immune complex nephritis are rare manifestations of CLL.
Warfarin is the most frequently prescribed oral anticoagulant in the United States. Its indications range from treatment of deep venous thrombosis and pulmonary emboli to the prophylaxis and treatment of thromboembolic conditions associated with atrial fibrillation and cardiac valve replacement. While bleeding is the most commonly encountered complication warfarin induced skin necrosis (WISN) can be a rare complication. Extensive skin and deeper tissue necrosis may be encountered requiring multiple surgical debridement and reconstructive procedures along with the medical management.